# SDR 96FDEA1500

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE STA 680 FLOOR BEAM WAS CORRODED.  CORROSION WAS REMOVED ON NR0484 LBL 50,  MATERIAL REMOVED EXCEEDED SRM 53-10-1 LIMIT MEASURES .121.  ACCOMPLISHED REPAIR AS PER SRM 53-10-8 FIG 8.
